The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 17, Issue 2, 2020

 

Art No.
 
Title Author (s)

1

Attempts to Define a Baum--Connes Map Via Localization of Categories for Inverse Semigroups

 

B. Burgstaller

2

The Higher Coefficients for Bazilevic Functions B1(α)

 

Marjono, S. Fitri, and K. A. Daniswara

3

On The Degree of Approximation of Periodic Functions from Lipschitz and Those from Generalized Lipschitz Classes

 

Xhevat Z. Krasniqi

4

On Subspace-Supercyclic Operators

 

M. Moosapoor

5

An Efficient Modification of Differential Transform Method for Solving Integral and Integro-differential Equations

 

S. Al-Ahmad, I. M. Sulaiman, and M. Mamat

6

Numerical Approximation by the Method of Lines with Finite-volume Approach of a Solute Transport Equation in Periodic Heterogeneous Porous Medium

 

D. J. Bambi Pemba and B. Ondami

7

Solving Non-Autonomous Nonlinear Systems of Ordinary Differential Equations Using Multi-Stage Differential Transform Method

 

K. A. Ahmad, Z. Zainuddin, F. A. Abdullah

8

Residual-Based A Posteriori Error Estimates For A Conforming Mixed Finite Element Discretization of the Monge-Ampere Equation

 

J. Adetola, K. W. Houedanou and  B. Ahounou

9

Some Properties of (co)homology of Lie Algebra

 

A. H. Noreldeen, H. M. Ali, S. Aboquota

10

Analysis of a Dynamic Elasto-viscoplastic Frictionless Antiplan Contact Problem with Normal Compliance

 

A. Ourahmoun, B. Bouderah, T. Serrar

11

Antiderivatives and Integrals Involving Incomplete Beta Functions with Applications

 

R. AlAhmad and H. Almefleh

12

Fractional exp(-φ(ξ))- Expansion Method and its Application to Space--Time Nonlinear Fractional Equations

 

A. A. Moussa and L. A. Alhakim

13

The Effect of Harvesting Activities on Prey-Predator Fishery Model with Holling type II in Toxicant Aquatic Ecosystem

 

Moh Nurul Huda, Fidia Deny Tisna Amijaya, Ika Purnamasari

14

Optimization Techniques on Affine Differential Manifolds

 

Ali S Rasheed, Faik Mayah and Ahmed A H AL-Jumaili

15

A Self-adaptive Subgradient Extragradient Algorithm for Variational Inequality Problems and Fixed Point Problems in Banach Spaces

 

F. U. Ogbuisi

16

Optimal Control Analysis of HIV/AIDS Epidemic Model with an Antiretroviral Treatment

 

U. Habibah and R. A. Sari

17

Inequalities of Gamma Function Appearing in Generalizing Probability Sampling Design

 

Mohammadkheer M. Al-Jararha and Jehad M. Al-Jararha

18

Estimates of Norms on Krein Spaces

 

S. K. Athira and P. S. Johnson and K. Kamaraj

19

Reduced Generalized Combination Synchronization Between Two n-Dimensional Integer-Order Hyperchaotic Systems and One m-Dimensional Fractional-Order Chaotic System

 

S. Kaouache, M. S, Abdelouahab and R. Bououden

20

ψ(m,q)-Isometric Mappings on Metric Spaces

 

S. A. O. Beinane, S. H. Jah and S. A. O. A. Mahmoud


2004-2021 Austral Internet Publishing